Nous présentons deux inégalités pour des relèvements des applications régulières du tore
We present two inequalities for liftings of smooth maps from the torus
Publié le :
@article{CRMATH_2008__346_17-18_957_0, author = {Nguyen, Hoai-Minh}, title = {Inequalities related to liftings and applications}, journal = {Comptes Rendus. Math\'ematique}, pages = {957--962}, publisher = {Elsevier}, volume = {346}, number = {17-18}, year = {2008}, doi = {10.1016/j.crma.2008.07.026}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.crma.2008.07.026/} }
TY - JOUR AU - Nguyen, Hoai-Minh TI - Inequalities related to liftings and applications JO - Comptes Rendus. Mathématique PY - 2008 SP - 957 EP - 962 VL - 346 IS - 17-18 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2008.07.026/ DO - 10.1016/j.crma.2008.07.026 LA - en ID - CRMATH_2008__346_17-18_957_0 ER -
%0 Journal Article %A Nguyen, Hoai-Minh %T Inequalities related to liftings and applications %J Comptes Rendus. Mathématique %D 2008 %P 957-962 %V 346 %N 17-18 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2008.07.026/ %R 10.1016/j.crma.2008.07.026 %G en %F CRMATH_2008__346_17-18_957_0
Nguyen, Hoai-Minh. Inequalities related to liftings and applications. Comptes Rendus. Mathématique, Tome 346 (2008) no. 17-18, pp. 957-962. doi : 10.1016/j.crma.2008.07.026. https://www.numdam.org/articles/10.1016/j.crma.2008.07.026/
[1] On the equation
[2]
[3] Lifting, degree, and distributional Jacobian revisited, Comm. Pure Appl. Math., Volume 58 (2005), pp. 529-551
[4] A new estimate for the topological degree, C. R. Acad. Sci. Paris, Ser. I, Volume 340 (2005), pp. 787-791
[5] Degree theory and BMO, Part I: Compact manifolds without boundaries, Selecta Math., Volume 1 (1995), pp. 197-263
[6] Une généralisation du théorème de Calderon sur l'intégrale de Cauchy, Fourier Analysis, Proc. Sem., El Escorial, vol. 1, Asoc. Mat. Espa nola, Madrid, 1980, pp. 87-116
[7] Sobolev maps on manifolds: degree, approximation, lifting, Perspectives in Nonlinear Partial Differential Equations, Contemp. Math., vol. 446, Amer. Math. Soc., Providence, RI, 2007, pp. 413-436 (In honor of Ham Brezis)
[8] Lifting default for
[9] Optimal constant in a new estimate for the degree, J. d'Analyse Math., Volume 101 (2007), pp. 367-395
Cité par Sources :